# SDR 06FDEA03262

- Difficulty date: September 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR FOUND DEEP WEAR ON EXT SKIN LOWER SIDE.  TRIMMED OUT DAMAGED PORTION OF SKIN, AND INSTALLED 1EA FILLER AND 1EA EXTERNAL.  REPAIR DOUBLER IAW SRM 52-10-00 VOL 1 FIG 17.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER N/R N00621 AND IAW SRM 52-10-00 VOL 1 FIG 17.
